# SDR CALA9700923

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB AND ANGLE CORRODED AT BULKHEAD IN AFT BAGGAGE BIN STA 1338, FROM L26L TO L24R. THE ANGLE AND WEB WERE REMOVED AND REPLACED IAW SRM 53-01.
